# SDR DALA2022051303321

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 55,422 hours, 29,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 - CRACK WEB FR8-11 - Y765 IN COCKPIT. CORRECTIVE ACTION: REPLACED WEB LOCATED BTW FRAME 8 AND FRAME 11 -Y765 AS PERFORMED A319 SRM 51-72-12.(2233162)
